$p$-Adic Heights
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 37-44
Kyung Ah Shim, Sung Sik Woo
Ewha Womans University, Ewha Womans University
Abstract : In this paper, for a given $p$-adic quasicharacter $c_v:k_v^* \rightarrow \Bbb Q_p$ satisfying a special condition, we will explicitly construct an admissible pairing corresponding to $c_v$. We define a $p$-adic height on the arbitrary abelian varieties associated to divisors and $c_v$ by using admissible pairings at every nonarchimedean places. We also show that our $p$-adic height satisfies similar properties of N\'eron-Tate's canonical $p$-adic height.
Keywords : $p$-adic height, $p$-adic quasicharacter, admissible pairing
MSC numbers : Primary 14K15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd